MAUDE Adverse Event Report: STRYKER GMBH GLENOSPHERE - 36MM DIA X 2MM THK 2MM ECCENTRIC; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH GLENOSPHERE - 36MM DIA X 2MM THK 2MM ECCENTRIC; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 5573-2E-3602
Health Effect - Clinical Code Swelling (2091)
Date of Event 03/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device evaluated by mfr: sent to pathology per operating room protocol.
 
Event or Problem Description
Surgeon reported that left reverse shoulder replacement due to a fracture has subluxed and dislocated.Ct scan showed large amount of fluid in the joint.Surgeon decided to revise the shoulder, evacuate and the fluid.He increased the tension with increased glenosphere offset and thicker cup and liner.The shoulder appeared stable and the surgery was performed without incident.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such as pre-operative and post operative x-rays of the primary surgery must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Surgeon reported that left reverse shoulder replacement due to a fracture has subluxed and dislocated.Ct scan showed large amount of fluid in the joint.Surgeon decided to revise the shoulder, evacuate and the fluid.He increased the tension with increased gleniosphere offset and thicker cup and liner.The shoulder appeared stable and the surgery was performed without incident.

Brand Name
GLENOSPHERE - 36MM DIA X 2MM THK 2MM ECCENTRIC
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8466014
Report Number0008031020-2019-00339
Device Sequence Number18887589
Product Code KWS
UDI-Device Identifier07613327098914
UDI-Public07613327098914
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2023
Device Catalogue Number5573-2E-3602
Device Lot NumberD25HL3
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2019
Supplement Date Received by Manufacturer04/18/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight95